MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL AMT SZ8 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL AMT SZ8 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971208
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Customer is reporting a distal fracture of corail hip-stem.Doi: (b)(6) 2019, dor: unknown, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was received for examination.Physical examination confirmed the fracture allegation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device (lot/serial/batch) number, and no non-conformances / manufacturing irregularities were identified.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 30 oct 2019.3) any anomalies or deviations identified in dhr: none.4) expiry date: 30 nov 2024.5) ifu reference: w90918 corrected h3.

Brand Name
CORAIL AMT SZ8 125 STD COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12771811
Report Number1818910-2021-24604
Device Sequence Number11910986
Product Code LZO
UDI-Device Identifier10603295455387
UDI-Public10603295455387
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971208
Device Catalogue NumberL971208
Device Lot Number9313746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer12/23/2021
10/22/2021
03/08/2022
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date01/05/2022
01/21/2022
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX50OD; APEX HOLE ELIM POSITIVE STOP; HIP BALL BIOLOX 32 +9 12/14; PINNACLE 100 ACET CUP 50MM
Patient SexUnknown